메뉴 건너뛰기




Volumn 12, Issue 5, 1999, Pages 1289-1298

Pointwise information entropy for metric spaces

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0033196089     PISSN: 09517715     EISSN: None     Source Type: Journal    
DOI: 10.1088/0951-7715/12/5/305     Document Type: Article
Times cited : (8)

References (7)
  • 1
    • 0009102888 scopus 로고    scopus 로고
    • Alcune riflessioni su informazione, entropia e complessità
    • ed P Freguglia (Urbino: Quattro Venti)
    • Benci V 1998 Alcune riflessioni su informazione, entropia e complessità Modelli Matematici Nelle Scienze Biologiche ed P Freguglia (Urbino: Quattro Venti)
    • (1998) Modelli Matematici Nelle Scienze Biologiche
    • Benci, V.1
  • 3
    • 0003346374 scopus 로고
    • Information, randomness and incompleteness
    • Singapore: World Scientific
    • Chaitin G J 1987 Information, randomness and incompleteness Papers on Algorithmic Information Theory (Singapore: World Scientific)
    • (1987) Papers on Algorithmic Information Theory
    • Chaitin, G.J.1
  • 7
    • 0001702087 scopus 로고
    • On certain asymptotic characteristic of some completely bounded metric spaces
    • Kolmogorov A N 1956 On certain asymptotic characteristic of some completely bounded metric spaces Dokl. 108 385-8
    • (1956) Dokl. , vol.108 , pp. 385-388
    • Kolmogorov, A.N.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.